# SDR FDEA202410071437

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 38,531 hours, 21,677 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A5796030000351
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPR FLANGE FOUND 2EA CRACKS AT RIB26 BETWEEN STGR2.7 AND   REAR SPAR. COMPLIED WITH EA: 6-5750-T0380847 P1. TITLE: WING - FLIGHT SURFACES - RH CENTER FLAP   CRACKS AT UPPER FLANGES OF RIB 26 AT STR. 2.7 / 2.8 - ALI 575306-01-1A. REPAIRED RH WING   CENTER FLAP RIB UPR FLANGE 2EA CRACKS AT RIB26 BETWEEN STGR2.7 AND REAR SPAR. THIS   IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57507206 FOR WORK   DETAILS.
